# SDR EIA2007128

- Difficulty date: June 12, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 89,668 hours, 21,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 33259
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UPPER DECK CEILING L3 DOES NOT TEST, REPLACED EMERGENCY LIGHT ASSY UPPER DECK L3 PER B747 MM 33-51-00.  OPS CHECKED NORMAL PER SAME.
